MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; LIVER PACK

MEDLINE INDUSTRIES INC.; LIVER PACK
Catalog Number DYNJ46542M
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The yellow suture boot split and fell off of the device into the patient's abdomen requiring the surgeon to manually remove the suture boot from the surgical site during the procedure.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.There was no report of any adverse patient consequence, no effect on the patient's stability, and no additional intervention required as a result of the incident.A photo was received for evaluation which observed the suture boot that is placed on the instrument is cracked starting at the top and continuing to split down the side of the suture boot almost to the bottom.It appears that only one of the two suture boots on the instrument was cracked and the crack is occurring on the interior side of the instrument clamps that close together and meet the other clamp.There does not appear to be any other physical damage to the suture boots.The actual sample was not returned to the manufacturer for evaluation.A definitive root cause for the reported issue could not be determined at this time.There is no additional information available.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
The yellow suture boot split and fell off of the device into the patient's abdomen requiring the surgeon to manually remove the suture boot from the surgical site during the procedure.

Common Device Name
LIVER PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key12548139
Report Number1423395-2021-00044
Device Sequence Number16966328
Product Code LRO
UDI-Device Identifier10193489337402
UDI-Public10193489337402
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ46542M
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/11/2021
Initial Report FDA Received Date09/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;